# SDR SWIA201845255

- Difficulty date: November 8, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N206SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000637
- Aircraft time: 4,825 hours, 2,753 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

LAV SMOKE ALARM ACTIVATED. AFT FA REPORTED ALARM ACTIVATED SHORTLY AFTER A PAX ENTERED LAV. AFT FA ORDERED PAX TO OPEN DOOR, PAX COMPLIED. FA OBSERVED AND SMELLED SMOKE BUT COULD NOT IDENTIFY WHETHER IT WAS VAPE/CIGARETTE OR ELECTRICAL IN NATURE. (FLT#5932) CLOSED EXAMINED ALL ELECTRICAL ITEMS INSTALLED IN AFT LAVATORY FOR SIGNS OF ABNORMAL WIRING RELATED DAMAGE OR SHORTED COMPONENTS.  AT NO TIME DURING LEFT OR RIGHT PACK OPERATIONS UTILIZING APU AND ENGINE BLEED SOURCES, WAS THERE ANY DETECTION OF ABNORMAL SMOKE OR SMOKE LIKE SMELLS OBSERVED. PERFORMED SYSTEM TEST OF BOTH FWD AND AFT LAV SMOKE DETECTORS IAW FIM WITH NO DEFECTS NOTED. INSPECTED FOR ABNORMAL SMOKE/SMELL CONCENTRATED IN THE LAVATORY IAW FIM WITH NO ABNORMALITIES NOTED WHILE PERFORMING MAINTENANCE TASK/INSPECTION. RETURNED AIRCRAFT TO NORMAL CONFIGURATION. AIRCRAFT OK TO RETURN TO SERVICE.
